Log In or Register to Join The Conversation!
  • LS replied to the topic Are you using vitamin supplements in the forum Alternative Treatments 8 months, 3 weeks ago

    Yes, I take vitamin D in high dose.
    I live in Denmark, and follow the Coimbra Protocol and I consult a protocoldoctor in Germany. I was diagnosed whit MS(RRMS) in january 2019, my sympthoms started a year ago in september/october 2018. I was dizzy, had fatique, numbness, weak muscles, problems walking, burning sensation in my hands and feet, problem with eyesigth, pain etc
    In the beginning I took only 2000 IU a day, and then 4000 IU. During the summer and before Coimbra Protocol I took 10.000 IU a day, I felt improvement and slowly many of my symptoms disappeared.  In september I started the Coimbra Protocol, taking very high dose vitamin D, under care and support by my protocoldoctor. And I am feeling so good, the healing process is speeded up. My fatique is gone, I don´t sleep during the day anymore, I can walk a long distance again. My MRI from june showed  my lesions in the brain has shrunk and the neurologist wrote MS regression in my journa, and that was on 10.000 IU a day.
    As I sit and write this morning in Denmark my MS-symptoms are: numbness in 3 finges on my left hand. When I stand up and walk around, I feel some small electric tingling in legs . Sometimes I still have Lhermittes sign, when I bend my neck, but it is almost gone.
    I´m on Aubagio prescribed by my neurologist to suppress my lymphocytes but my plan is to quit the Aubagio, when I feel ready.
    Thats my story for now. Please feel free to ask any questions.

    • LS,

      I’ve been using 2,000 IU of vitamin D for many years but have never used a higher dose. I’ve also been treated with several DMTs over the years including Aubagio, which worked well for me.

      How long have you been using Aubagio and how does that compare with the length of time you’ve been using the 10,000 IU of vitamin D? Is it possible your improvement is due to the Aubagio or are you convinced it was due to the vitamin D? My intention isn’t go downplay the significance of the D. I’m just trying to get a better handle on the balance between meds and alternative treatments.

Copyright © 2017-2020 All rights reserved.

©2020 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending
or

Log in with your credentials

or    

Forgot your details?

or

Create Account